# SDR DHLA2008743511

- Difficulty date: November 25, 2008
- Submitted: December 13, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 720F TO BS 740 S27L WITH CORROSION.  REPAIRED FUSELAGE STRINGER SECTION FROM BS 720F+17.25 INCH TO BS 740 S27L IAW SRM 53-10-3 FIG 1.
